International Journal of Computational Intelligence Systems

Volume 4, Issue 4, June 2011, Pages 644 - 654

Design of 2-D Recursive Filters Using Self-adaptive Mutation Differential Evolution Algorithm

Authors
Lianghong Wu, Yaonan Wang, Xiaofang Yuan
Corresponding Author
Lianghong Wu
Available Online 1 June 2011.
DOI
https://doi.org/10.2991/ijcis.2011.4.4.20How to use a DOI?
Keywords
Two-dimensional recursive filters; Differential evolution; Self-adaptive mutation; Constrained optimization
Abstract

This paper investigates a novel approach to the design of two-dimensional recursive digital filters using differential evolution (DE) algorithm. The design task is reformulated as a constrained minimization problem and is solved by an Self-adaptive Mutation DE algorithm (SAMDE), which adopts an adaptive mutation operator that combines with the advantages of the DE/rand/1/bin strategy and the DE/best/2/bin strategy. As a result, its convergence performance is improved greatly. Numerical experiment results confirm the conclusion. The proposedSAMDE approach is effectively applied to test a numerical example and is compared with previous design methods. The computational experiments show that the SAMDE approach can obtain better results than previous design methods.

Copyright
© 2011, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
4 - 4
Pages
644 - 654
Publication Date
2011/06/01
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.2991/ijcis.2011.4.4.20How to use a DOI?
Copyright
© 2011, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Lianghong Wu
AU  - Yaonan Wang
AU  - Xiaofang Yuan
PY  - 2011
DA  - 2011/06/01
TI  - Design of 2-D Recursive Filters Using Self-adaptive Mutation Differential Evolution Algorithm
JO  - International Journal of Computational Intelligence Systems
SP  - 644
EP  - 654
VL  - 4
IS  - 4
SN  - 1875-6883
UR  - https://doi.org/10.2991/ijcis.2011.4.4.20
DO  - https://doi.org/10.2991/ijcis.2011.4.4.20
ID  - Wu2011
ER  -